# SDR SIMA20130614007

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 33,018 hours, 30,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSP FOUND THE LT LATERAL PANEL EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R LT LATERAL PANEL EMERGENCY LIGHT IAW AMM 33-50-10. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
